- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Advances in Mathematical Physics
Volume 2011 (2011), Article ID 862186, 14 pages
Conservation of Total Vorticity for a 2D Stochastic Navier Stokes Equation
Department of Mathematics, Case Western Reserve University, 10900 Euclid Avenue, Cleveland, OH 44106, USA
Received 19 July 2011; Revised 15 September 2011; Accepted 17 September 2011
Academic Editor: Rémi Léandre
Copyright © 2011 Peter M. Kotelenez and Bradley T. Seadler. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- P. Kotelenez, “A stochastic Navier-Stokes equation for the vorticity of a two-dimensional fluid,” The Annals of Applied Probability, vol. 5, no. 4, pp. 1126–1160, 1995.
- C. Marchioro and M. Pulvirenti, “Hydrodynamics in two dimensions and vortex theory,” Communications in Mathematical Physics, vol. 84, no. 4, pp. 483–503, 1982.
- A. Amirdjanova, Topics in stochastic fluid dynamics: a vorticity approach, Ph.D. thesis, University of North Carolina at Chapel Hill, 2000.
- A. Amirdjanova, “Vortex theory approach to stochastic hydrodynamics,” Mathematical and Computer Modelling, vol. 45, no. 11-12, pp. 1319–1341, 2007.
- A. Amirdjanova and J. Xiong, “Large deviation principle for a stochastic Navier-Stokes equation in its vorticity form for a two-dimensional incompressible flow,” Discrete and Continuous Dynamical Systems. Series B, vol. 6, no. 4, pp. 651–666, 2006.
- A. J. Chorin, “Numerical study of slightly viscous flow,” Journal of Fluid Mechanics, vol. 57, no. 4, pp. 785–796, 1973.
- J. B. Walsh, “An introduction to stochastic partial differential equations,” in École d'Été de Probabilités de Saint-Flour, XIV—1984, vol. 1180 of Lecture Notes in Math., pp. 265–439, Springer, Berlin, Germany, 1986.
- P. Kotelenez, Stochastic Ordinary and Stochastic Partial Differential Equations: Transition from Microscopic to Macroscopic equations, vol. 58 of Stochastic Modelling and Applied Probability, Springer, New York, NY, USA, 2008.
- P. M. Kotelenez and T. G. Kurtz, “Macroscopic limits for stochastic partial differential equations of McKean-Vlasov type,” Probability Theory and Related Fields, vol. 146, no. 1-2, pp. 189–222, 2010.
- S. Asakura and F. Oosawa, “On interaction between two bodies immersed in a solution of macromolecules,” The Journal of Chemical Physics, vol. 22, no. 7, pp. 1255–1256, 1954.
- P. Kotelenez, M. J. Leitman, and J. A. Mann, “Correlated Brownian motions and the depletion effect in colloids,” Journal of Statistical Mechanics: Theory and Experiment, vol. 2009, no. 1, Article ID P01054, 2009.
- R. M. Dudley, Real Analysis and Probability, The Wadsworth & Brooks/Cole Mathematics Series, Wadsworth & Brooks/Cole Advanced Books & Software, Pacific Grove, Calif, USA, 1989.
- A. de Acosta, “Invariance principles in probability for triangular arrays of -valued random vectors and some applications,” The Annals of Probability, vol. 10, no. 2, pp. 346–373, 1982.
- P. Kotelenez and B. Seadler, “On the Hahn-Jordan decomposition for signed measure valued stochastic partial differential equations,” to appear in Stochastics and Dynamics.
- M. Métivier and J. Pellaumail, Stochastic Integration, Academic Press, New York, NY, USA, 1980, Probability and Mathematical Statistics.